# SDR IPXA2024040287451

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 69,092 hours, 23,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Bs 1578 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - ANGLE BULK CARGO COMPARTMENT NEAR STA 1578 LBL 60 (REPLACE) 1.I.A.W AMM 53-01-06-400-801 REV.141 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL 2.I.A.W AMM 25-59-01-404-019 REV.141 INSTALL MAIN DECK CARGO DADO PANEL AND CONDITION CHECK NORMAL
